# SDR 99ZZZM600

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 3520 · Passenger Oxygen System
- Part: Valve
- Part number: WKA366841
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OXYGEN SYSTEM FAILED LEAK CHECK.  TROUBLESHOOT SYSTEM.  REPLACED PAX ISO VLV, 5 QUICK DISC (OUTLETS), 4 RT BOX ASSY.  SEE W/C'S FOR PARTS CHANGED, SYSTEM LEAK CHECKS OK.  (M)
